Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 21, Issue.: 1

Original Research Article

FIXED POINT THEOREMS FOR CONTRACTIONS AND GENERALIZED CONTRACTIONS IN COMPACT S-METRIC SPACES

 

MOHAMMAD MAHDI REZAEE1, SHABAN SEDGHI1* AND ABDELKRIM ALIOUCHE2
1Department of Mathematics, Qaemshahr Branch, Islamic Azad University, Qaemshahr, Iran.
2Department of Mathematics and Informatics, Larbi Ben M'Hidi University, Oum El Bouaghi, 04000, Algeria.

Abstracts

In this paper, we prove some fixed point theorems for contractions and generalized contractions in compact S-metric spaces. This work generalizes theorem 1.1 of Edelstein [1] and theorem 1.2 of Suzuki [2].

Keywords :

Compact S-metric spaces; fixed Point; contraction; generalized contraction.